SOME NEW CLASSES OF FUZZY REAL-VALUED IDEAL CONVERGENT MULTIPLE SEQUENCE SPACES

Full Article - PDF

Published: 2016-04-04

Page: 272-288


MUNMUN NATH

Department of Mathematics, S. S. College, Hailakandi, 788151, Assam, India.

SANTANU ROY *

Department of Mathematics, National Institute of Technology, Silchar-788010, Assam, India.

*Author to whom correspondence should be addressed.


Abstract

In this article we introduce the classes of I-convergent sequence spaces of fuzzy real numbers of multiplicity greater than two. We have studied their different algebraic and topological properties like solid, symmetric, monotone, sequence algebra, convergence free etc. We have proved that the classes of I-convergent triple sequence spaces of fuzzy real numbers are complete metric spaces. We have proved some inclusion results too.

Keywords: Fuzzy real-valued triple sequence, I-convergence, solid space, monotone space;, symmetric space;, sequence algebra, convergence free, completeness etc


How to Cite

NATH, M., & ROY, S. (2016). SOME NEW CLASSES OF FUZZY REAL-VALUED IDEAL CONVERGENT MULTIPLE SEQUENCE SPACES. Asian Journal of Mathematics and Computer Research, 11(4), 272–288. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/496

Downloads

Download data is not yet available.